Well I'm currently abroad in the UK, originally from Australia and up until now I've been relatively well. Recently I've slowly developed a few health issues which are plaguing me, I've been to a GUM clinic and had general STD tests (they couldn't find veins to do a blood test but I had one before I left home) I've been generally run down lately and not eating properly. I've also just gone on the contraceptive patch (1 1/2 weeks ago)
So I've had a rash which has been developing for a month large'ish pimple like itchy red bumps where clothing rubs mainly around the underwear line which graduated to smaller pimple like bumps all over my upper thighs and has spread to my lower legs, tummy, arms and a few on my face, they are small single bumps which are not clustered and are itchiest at night. I've been taking anti-histamines as suggested by the walk in clinic nurse who had no idea what they were. I've also had a UTI and got tested at the walk in clinic where apparently there were no indications of a UTI, never-the-less I was prescribed anti-biotics and will start to take them this morning. Meanwhile overnight I've developed a thrush like itching in my vagina, I haven't even started on the anti-biotics yet! Also since beginning the contraceptive patch I've been bleeding for 6/12 days, coupled with abdominal cramping.
Generally I've just been not feeling pleasant!
Thanks for any feedback, tips or advice!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?